# SDR MALA020461

- Difficulty date: August 6, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 13,922 hours, 15,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, SUPPORT AT LBL 11 BETWEEN STA 225 AND 236 HAS LIGHT CORROSION.  MAINTENANCE REMOVED CORROSION AND APPLIED PROTECTIVE TREATMENTS AND COATINGS IAW SAAB SRM 51-70-40.
